RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 4, Pages 96–108 (Mi mais76)  

On asymptotics of the entropy estimator bias for Bernoulli measures

E. A. Timofeev

P. G. Demidov Yaroslavl State University

Abstract: We consider Bernoulli measures and obtain a closed-form expression of the entropy estimator bias.

Keywords: entropy, nonparametric statistic, moments, Bernoulli measure

Full text: PDF file (1094 kB)
References: PDF file   HTML file
UDC: 519.987
Received: 14.11.2009

Citation: E. A. Timofeev, “On asymptotics of the entropy estimator bias for Bernoulli measures”, Model. Anal. Inform. Sist., 16:4 (2009), 96–108

Citation in format AMSBIB
\Bibitem{Tim09}
\by E.~A.~Timofeev
\paper On asymptotics of the entropy estimator bias for~Bernoulli~measures
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 4
\pages 96--108
\mathnet{http://mi.mathnet.ru/mais76}


Linking options:
  • http://mi.mathnet.ru/eng/mais76
  • http://mi.mathnet.ru/eng/mais/v16/i4/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:182
    Full text:57
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020